, Volume 126, Issue 9-10, pp 291-293
Date: 25 Mar 2014

Acute kidney injury with medazepam-hyoscine buthylbromide

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

An 84-year-old female patient was admitted to our internal medicine outpatient clinic complaining of stomach ache, nausea, and vomiting. She had hepatitis C infection for 10 years that was managed with antiviral treatment. On the second day of admission, she developed anxiety and complained about dysuria. Medazepam and hyoscine butylbromide combined tablet was administered. The day after medazepam and hyoscine butylbromide administration, patient’s creatinine level increased to 2.3 mg/dL (0.57–1.11 mg/dL). Medazepam and hyoscine butylbromide administration was stopped on the fourth day. After 10 days of follow-up, her creatinine levels were normalized. In this article, we present an elderly patient with acute kidney injury induced by medazepam and hyoscine butylbromide that was managed with best supportive care.

Zusammenfassung

Eine 84-jährige Patientin präsentierte sich in unserer Ambulanz für Innere Medizin mit Magenschmerzen, Übelkeit und Erbrechen. Sie hatte seit 10 Jahren eine Infektion mit Hepatitis C, die unter antiviraler Therapie stand. Am 2. Tag nach der stationären Aufnahme klagte sie über Beklemmungen und Dysurie. Sie erhielt Medazepam und Hyoscin Butylbromid in einer Kombinationstablette. Am Tag nach der Verabreichung stieg das Kreatinin auf 2,3 mg/dL (0,57–1,11 mg/dL). Die kombinierte Gabe von Medazepam und Hyoscin Butylbromid wurde am Tag 4 beendet. Bei der Kontrolle 10 Tage später waren die Kreatinin Spiegel wieder im Normbereich.

Im vorliegenden Artikel berichten wir über eine ältere Patientin mit einem durch Medazepam kombiniert mit Hyoscin Butylbromid induziertem akuten Nierenversagen, das sich nach Absetzen ohne weitere spezifische Maßnahmen wieder besserte.